RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 3, Pages 344–359 (Mi zvmmf2586)  

This article is cited in 1 scientific paper (total in 1 paper)

The method of gradient descent for minimizing non-convex functions

A. F. Izmailov, A. A. Tret'yakov

Moscow

Full text: PDF file (1408 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:3, 287–299

Bibliographic databases:

Document Type: Article
UDC: 517.988.8
MSC: 90C52
Received: 16.02.1993

Citation: A. F. Izmailov, A. A. Tret'yakov, “The method of gradient descent for minimizing non-convex functions”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994), 344–359; Comput. Math. Math. Phys., 34:3 (1994), 287–299

Citation in format AMSBIB
\Bibitem{IzmTre94}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper The method of gradient descent for minimizing non-convex functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 3
\pages 344--359
\mathnet{http://mi.mathnet.ru/zvmmf2586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267553}
\zmath{https://zbmath.org/?q=an:0817.49028}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 3
\pages 287--299
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PA95900002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2586
  • http://mi.mathnet.ru/eng/zvmmf/v34/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, “Stable methods for finding 2-regular solutions of nonlinear operator equations”, Comput. Math. Math. Phys., 36:9 (1996), 1183–1192  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:382
    Full text:110
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019